See Alike in...

Alike App

Browser

barabunnie

777d

i feel like ive been spiraling ever since i started wellbutrin. i feel like ive been extremely irritable and snappy. and theres been about two occasions where i had a meltdown, one of them i cried my eyes out and self harmed. its a big deal since i havent self harmed since ive been in the hospital last october, so that really sucks. im so sick of juggling meds. im trying to get into neurofeedback but im not sure how it'll go. i hate that my life has to be this way lmao

    • packersfan95

      777d

      ugh wellbutrin made me the same way I was only on it for two weeks because I was so irritable and all over the place. i’m on effexor now but I feel like it’s not working as well anymore 🙄

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion